# SDR TWAA9811903

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 587
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON 29R CRACKED JUST FORWARD ON STATION 587 FRAME.  REMOVED AND REPLACED LONGERON END PER DWG INST 592176 PER SRM 51-01 PAG 1 ITEM C.  INSTALLED WITH NEW FASTENERS PER DOUGLAS INST DWG 592176 AND SRM 51-60-0.  (M)
